# SDR 2005UALA00648

- Difficulty date: July 12, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 51,118 hours, 19,551 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 1598, STR 19R HAS DAMAGE.  SUPPLEMENTAL DATA UPDATE, REMOVED AND REPLACE REPAIRED DOUBLER AT FUSE STA 1598, STR 19R PER TIMCO EA REO-G10703 AND UA-EVA-50446.
